# SDR DL72S020401

- Difficulty date: April 3, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 68,481 hours, 51,820 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER LWR CASTING REPAIR CRACKED AT LWR WING ATTACH.  REPAIRED PER MM 57-20-022-8.
